# SDR CALA0800862

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 32,344 hours, 10,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2232
- Condition: Canning
- Location: Bs 304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EA 5310-04639 REV A STEP 3.1, AFT PRESURE BULKHEAD HAS ONE OIL CAN SPOT STATION 1016 BETWEEN STR 0L AND 2L AT WATER LINE STATION 304.  FABRICATED AND INSTALLED REPAIR PER ECRA 5311-01420.  DIP WRITEN TO ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM SEPTEMBER 4, 2008.  PLANNING SHOULD CONTACT ENGINEERING AFTER JULY 4, 2009 BUT BEFORE AUGUST 4, 2009 FOR PERMANENT REPAIR.
